# SDR IPXA2025091564404

- Difficulty date: August 20, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,866 hours, 26,163 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 148N373034
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  DAMAGE ON TOP OF TAILCONE AREA BELOW RUDDER ALL STEPS OF EO-94785-REQ2 COMPLETED. THIS DEFERRAL IS NOW CLOSED.
